# SDR DALA2024021201973

- Difficulty date: January 18, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,599 hours, 10,891 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Unknown
- Location: Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 FAP SHOWS "SLIDE ICE PROT NO DATA" DOOR 3L+R. CORRECTIVE ACTION: R/R IPCU 33-3070-9-0005 PER A330 AMM 30-44. (4589261)
